MAUDE Adverse Event Report: ABBOTT MEDICAL TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

ABBOTT MEDICAL TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XT
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr) and tethered leaflet for a triclip procedure.During the procedure, it was noted that clip got stuck in the chords below the valve.It was able to free the clip from the chords and moved into the atrium.It was decided to remove the second clip as mandrel was bent.It was attempted to pull the clip back into the guide and it was noticed that one of the clip arms would not come into the guide due to the mandrel being visibly bent.Physician was able to pull the triclip steerable guide catheter (tsgc) and clip delivery system (cds) into the groin.Vascular surgeon came in and cut down to the vein to remove the clip.The final tr was grade 2.All steps were performed as per ifu.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 09 april 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr) and tethered leaflet for a triclip procedure.During the procedure, it was noted that clip got stuck in the chords below the valve.It was able to free the clip from the chords and moved into the atrium.It was decided to remove the second clip as mandrel was bent.It was attempted to pull the clip back into the guide and it was noticed that one of the clip arms would not come into the guide due to the mandrel being visibly bent.Physician was able to pull the triclip steerable guide catheter (tsgc) and clip delivery system (cds) into the groin.Vascular surgeon came in and cut down to the vein to remove the clip.The final tr was grade 2.All steps were performed as per ifu.There were no adverse patient effects or clinically significant delays reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported shaft deformation, difficulty removing the cds through the sgc, or difficult or delayed positioning.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported shaft deformation, difficulty removing the cds through the sgc, and difficult or delayed positioning are related to procedural conditions (caught on chords during positioning, force applied when retracting clip back above valve).The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported shaft deformation, difficulty removing the cds through the sgc, or difficult or delayed positioning.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported shaft deformation, difficulty removing the cds through the sgc, and difficult or delayed positioning are related to procedural conditions (caught on chords during positioning, force applied when retracting clip back above valve).The reported surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: health effect- impact code: 4641.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25071920
Report Number2135147-2026-02950
Device Sequence Number18746639
Product Code NPS
UDI-Device Identifier05415067050847
UDI-Public(01)05415067050847(17)261130(10)50602R1060
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XT
Device Catalogue NumberTCDS0801-XT
Device Lot Number50602R1060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/26/2026
08/26/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/29/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER; STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown